| Model Number |
SDH25A |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.
Event or Problem Description
It was reported that during laparoscopic colon surgery , when severing colonic tissue , after fired, noted some staples malformed.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.